# SDR C2XA99IA407

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004449001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CROSSBEAM CORRODED AT FRAME 36 BETWEEN BL ZERO AND LBL 19.  REMOVED AND REPLACED CROSSBEAM IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TAT:  18,416.5 HOURS. TAC:  24,388. (X)
